Separate names with a comma.
Discussion in 'Steroid Forum' started by test>tren, Feb 13, 2020.
So how do you feel now? Did all your issues go away after your gassy situation?
Its the crazy tren dose.
350 a week doesn't seem that crazy
Any updates? Hope he made it through the night.
Why would anyone not get checked out is crazy. People die like this! People go to the f ing ER for a headache or toothache, this was legit.
Update for all curious; turns out I’m very lactose intolerant. I wasn’t as a child, I don’t usually consume dairy, but I ate ice cream and drank milk yesterday. Painfully unbearable gas and bloating. Nothing physically wrong with me other than that. I think the increase in tren probably exacerbated the problem via blood pressure and anxiety, thus causing the headache and vision problems. The most Tren I’m usually comfortable with running is usually 60mg ace eod, definitely increased side effects past that. I’ll be sticking with 60mg. I got an ultrasound of my heart for precaution, perfect.
He said 1050 mg a week i thought.
o that was test E not tren E
Glad ur ok man, scary
Why do people think taking gear will fuck with ones insurance. I seen people clearly or Meth at their primary doctors offices trying to get out of a co-pay. LOL.
You think a insurance companies will cover a meth addict but not an steroid user?
I actually experience something similar to this every so often. I have a Hernia so things don’t flow as well as the should, so when my deit goes to shit, I’m bloated, and constipated then I eat a Cliff protein bar which turns into instant gas. Shit gets pretty interesting or shall I say explosive lol, but real tho it can be extremely discomforting and concerning if your not sure what’s going on.
@Demondosage is right tho the best thing to start with would be warm fluids and aspirin
tren severely fucks your gut Flora too. plus the added anxiety. it's nasty shit tbh bro i would use this as a turning point in your gear career to use no-drama AAS going forward. i.e. Var, Primo, test.
glad you're okay. been here myself and I'll never turn back.
Pin Ace ED to lower pinning dose.
If I wanted to run similar 75mg ED, that is 150mg EOD. Makes no sense to me. It would also feel different. Tried it and was like NOPE...
Anyway, glad you figured it out.
I'd still come off cycle for a while and cruise. The lactose is still speculation of how you got to that point? Simply for the chance it was that your body couldn't handle the cycle right now I'd just stop for a while. . But you do you. Think about it, do you think being lactose intolerant is going to cause headache, blurry vision and a feeling of death like you mentioned? Hell no.
That would be one hell of a fart brewing up.
Never hurts to go to the hospital. I had a similar situation last year. I put in over 30lbs of water in a couple days. Went to the hospital and just gave them my symptoms let them do their job and treat you. Unless I was on my death bed I'd never tell them what I was taking. Wife is in healthcare and I asked her she said definitely not a good outcome insurance wise especially if you end up needing further treatment.
what makes you say this? Have you studied this topic an have science to back up that claim? You're actually very wrong. Fructose, lactose, gluten can cause all sorts of physical issues. I have first hand knowledge of this, as well as other members. Add another one to the list apparently. Do some fucking reading rather than drool over jacked men
Rumor has it everyone within a 1 mile radius felt what was assumed to be an earthquake
EVERYONE RUN AND TAKE COVER HE'S GONNA BLOW!!!!!!
Swollow your pride and go to the er. Those are serious symptoms.
Well lol I'm sorry you hate your life. You sound really messed up dude, that's a you problem. Reading your post makes me feel really good to be me lol
What did @ickyrica say that has you thinking he hates his life? I didn't get any of that from his post all I saw was him pointing out that if you haven't studied or deeply looked into what you're talking about maybe you should restrain yourself from posting about it especially when someone's health is on the line
Happy people don't reply like that lol in fact if the opposite. But I get you bro. You're sticking up for your boy no matter what. I think I know what I'm talking about just fine, what I said was valid. If you feel like you're going to die, and are experiencing chest pain, headache, and blurry vision it's damn sure more than just lactose intolerance. And even if it's not, WHICH is MY POINT, you got to be mindful and careful with yourself. You only get one life. That's all I have to say. Y'all do you.